# SDR SWAA2022082946777

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 43,568 hours, 26,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX REPORT O/W EXIT SIGN HAS EXPOSED WIRES ON CENTER CEILING. / [01] INSPECTED REPOSITIONED AND REINSTALLED CENTER AISLE CEILING O/W EXIT SIGN IAW AMM 33-51-04.
